Frequency conditions for the absolute stochastic stability of automatic control systems with random external action
Doklady Akademii Nauk, Tome 195 (1970) no. 4, pp. 769-772
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_195_4_a3,
author = {M. V. Levit},
title = {Frequency conditions for the absolute stochastic stability of automatic control systems with random external action},
journal = {Doklady Akademii Nauk},
pages = {769--772},
year = {1970},
volume = {195},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_195_4_a3/}
}
TY - JOUR AU - M. V. Levit TI - Frequency conditions for the absolute stochastic stability of automatic control systems with random external action JO - Doklady Akademii Nauk PY - 1970 SP - 769 EP - 772 VL - 195 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1970_195_4_a3/ LA - ru ID - DAN_1970_195_4_a3 ER -
M. V. Levit. Frequency conditions for the absolute stochastic stability of automatic control systems with random external action. Doklady Akademii Nauk, Tome 195 (1970) no. 4, pp. 769-772. http://geodesic.mathdoc.fr/item/DAN_1970_195_4_a3/